# SDR UALA2009091502908

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T51465
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E&E COMPARTMENT RIGHT NOSE GEAR WHEEL WELL STIFFENER CRACKED, MIDDLE OF STIFFENER AT FLOORBEAM BS 246, LBL 10.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED STIFFENER.
